Mots-clés : tridiagonal matrix.
@article{UZERU_2023_57_1_a0,
author = {Yu. R. Hakopian and A. A. Manukian and G. V. Mikaelyan},
title = {The {Moore{\textendash}Penrose} inverse of tridiagonal skew-symmetric matrices. {I}},
journal = {Proceedings of the Yerevan State University. Physical and mathematical sciences},
pages = {1--8},
year = {2023},
volume = {57},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/UZERU_2023_57_1_a0/}
}
TY - JOUR AU - Yu. R. Hakopian AU - A. A. Manukian AU - G. V. Mikaelyan TI - The Moore–Penrose inverse of tridiagonal skew-symmetric matrices. I JO - Proceedings of the Yerevan State University. Physical and mathematical sciences PY - 2023 SP - 1 EP - 8 VL - 57 IS - 1 UR - http://geodesic.mathdoc.fr/item/UZERU_2023_57_1_a0/ LA - en ID - UZERU_2023_57_1_a0 ER -
%0 Journal Article %A Yu. R. Hakopian %A A. A. Manukian %A G. V. Mikaelyan %T The Moore–Penrose inverse of tridiagonal skew-symmetric matrices. I %J Proceedings of the Yerevan State University. Physical and mathematical sciences %D 2023 %P 1-8 %V 57 %N 1 %U http://geodesic.mathdoc.fr/item/UZERU_2023_57_1_a0/ %G en %F UZERU_2023_57_1_a0
Yu. R. Hakopian; A. A. Manukian; G. V. Mikaelyan. The Moore–Penrose inverse of tridiagonal skew-symmetric matrices. I. Proceedings of the Yerevan State University. Physical and mathematical sciences, Tome 57 (2023) no. 1, pp. 1-8. http://geodesic.mathdoc.fr/item/UZERU_2023_57_1_a0/
[1] N. A. Balonin, M. B. Sergeev, Special Matrices: Pseudoinverse, Orthogonal, Hadamard and Cretan, Polytechnika Publ., Saint-Petersburg, 2019, 196 pp. (in Russian) | DOI
[2] J. R. Bunch, “A Note on the Stable Decomposition of Skew-Symmetric Matrices”, Math. Comput., 38(158) (1982), 475–479 | DOI | MR | Zbl
[3] P. Benner, R. Byers, et al., “Cholesky-like Factorization of Skew-symmetric Matrices”, Electron. Trans. Numer. Anal., 11 (2000), 85–93 | DOI | MR | Zbl
[4] G. Heinig, K. Rost, “Fast Algorithms for Skew-symmetric Toeplitz Matrices”, Operator Theory: Advances and Applications, 135 (2002), 193–208 | DOI | MR | Zbl
[5] C. Greif, J. M. Varah, “Iterative Solution of Skew-symmetric Linear Systems”, SIAM J. Matrix Anal. Appl., 31 (2002), 584–601 | DOI | MR
[6] C. D. Meyer, Matrix Analysis and Applied Linear Algebra, Society for Industrial and Applied Mathematics, Philadelphia, 2000 | MR | Zbl
[7] G. Strang, Linear Algebra and its Applications, Academic Press, New York, San Francisco, London, 1976 | DOI | MR | Zbl
[8] A. Ben-Israel, N. E. Greville-Thomas, Generalized Inverses: Theory and Applications, Springer-Verlag, New York, 2003 | MR | Zbl